MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. CATH-LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL INC. CATH-LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS
Catalog Number CP-08903
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Vessel Or Plaque, Device Embedded In (1204); Device Embedded In Tissue or Plaque (3165)
Date of Event 07/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "after use, during removing, the device broke and the distal part remained in the vein.The doctor tried to remove it by surgery by inguinal level, without success.It has been removed completely by percutaneous way.This did not cause clinical complication to the patient and maintained in stable hemodynamic condition".The doctor was able to retrieve the device in its entirety.There was no report of patient death.
 
Additional Manufacturer Narrative
(b)(4).Teleflex did not receive the device for investigation therefore the reported complaint of "sheath body separation" is not able to be confirmed.The root cause of the complaint is undetermined.If the product is returned at a later date, a full investigation of the sample will be completed.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revised risks.The reported complaint will be monitored for any developing trends.No further action required at this time.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Teleflex did not receive the device for investigation therefore the reported complaint of "sheath body separation" is not able to be confirmed.The root cause of the complaint is undetermined.If the product is returned at a later date, a full investigation of the sample will be completed.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revised risks.The reported complaint will be monitored for any developing trends.No further action required at this time.Other remarks: this complaint has been reopened to investigate the device that was returned to teleflex.The reported complaint of sheath body separation is confirmed.The sheath was returned with a sheath body separation consistent with a force tear.The root cause of this complaint is undetermined, but a potential cause is forceful catheter insertion/removal through the sheath.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revised risks.This will be monitored for any developing trends.This is an isolated incident.There are no similar complaints.No further action required at this time.

Brand Name
CATH-LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key7808775
Report Number3010532612-2018-00268
Device Sequence Number19132145
Product Code DQY
UDI-Device Identifier00801902001610
UDI-Public00801902001610
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue NumberCP-08903
Device Lot Number14F15F0421
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2018
Initial Date Received by Manufacturer 07/30/2018
Supplement Date Received by Manufacturer09/27/2018
10/22/2018
Initial Report FDA Received Date08/23/2018
Supplement Report FDA Received Date09/27/2018
10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1